Skip to content
Losartan Potassium
avatar
Pty0101 posted:
My husband just resently started taking this medication. And he has not been himself. He has beening haveing unsual mood swings. Has anyone experianced this? I have looked at side effects and it is not listed as one.
Reply
 
avatar
billh99 responded:
I am wondering if maybe it is the diagnose of hyper tension that is causing the emotional problems and not the meds.

I have no idea of how high his blood pressures is, if he might have had a family member or friend that recently died, what is overall health is like, etc.

But he could be having anxiety over this.


Helpful Tips

Salt or Sugar: What’s the Bigger Blood Pressure Threat?
Your pantry can be seen as a kind of medicine cabinet in your kitchen. Every ingredient contained behind its doors is a contributing factor ... More
Was this Helpful?
5 of 5 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center